# SDR MALA110110

- Difficulty date: May 1, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N831AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8031
- Aircraft time: 10,031 hours, 9,411 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Loose
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF "GEAR DISAGREE" WARNING MESSAGE WAS DISPLAYED.  RAN CHECKLIST, GEAR REMAINED DOWN WITH 3 GREEN LIGHTS.  RETURNED TO DEPARTURE.  LT MAIN WAS IN DISAGREEMENT.  DURING TROUBLESHOOTING FOUND LT UPLOCK PROX TARGET LOOSE, RESECURED LT UPLOCK PROX TARGET IAW AMM 32-32.  ALL CHECKS GOOD AT THIS TIME, CLEANED LT MLG WOW PROX SENSORS IAW AMM 32-61.  ALL CHECKS GOOD AT THIS TIME. PERFORMED EXTENSION AND RETRACTION TEST IAW AMM 32-30, NO FAULTS NOTED AT THIS TIME.
